# SDR AT9900911

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BS 160 - 218 AND BL 0 CORRODED.  REMOVED CORRODED FLOOR SUPPORT. FABRICATED, TRIMMED, FORMED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT.  WORK DONE IAW SRM 51-30-5, 51-10-4, 53-11-1 FIG 13 AND 51-30-5.
